The Michigan Mathematical Journal

On the boundary accumulation points for the holomorphic automorphism groups

Jisoo Byun

Full-text: Open access

Article information

Michigan Math. J., Volume 51, Issue 2 (2003), 379-386.

First available in Project Euclid: 4 August 2003

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32M05: Complex Lie groups, automorphism groups acting on complex spaces [See also 22E10]
Secondary: 32T25: Finite type domains


Byun, Jisoo. On the boundary accumulation points for the holomorphic automorphism groups. Michigan Math. J. 51 (2003), no. 2, 379--386. doi:10.1307/mmj/1060013203.

Export citation


  • E. Bedford and J. E. Fornæ ss, A construction of peak functions on weakly pseudoconvex domains, Ann. of Math. (2) 107 (1978), 555--568.
  • E. Bedford and S. Pinchuk, Domains in $\Bbb C^2$ with noncompact holomorphic automorphism group, Indiana Univ. Math. J. 47 (1998), 199--222.
  • ------, Domain in $\Bbb C^n+1$ with noncompact automorphism group, J. Geom. Anal. 1 (1991), 165--191.
  • S. Bell, Local regularity of CR homeomorphisms, Duke Math. J. 57 (1988), 295--300.
  • F. Berteloot, A remark on local continuous extension of proper holomorphic mappings, The Madison symposium on complex analysis (Madison, WI, 1991), Contemp. Math., 137, pp. 79--83, Amer. Math. Soc., Providence, RI, 1992.
  • ------, Characterization of models in $\Bbb C^2$ by their automorphism groups, Internat. J. Math. 5 (1994), 619--634.
  • T. Bloom and I. Graham, A geometric characterization of points of type $m$ on real submanifolds of $\Bbb C^n,$ J. Differential Geom. 12 (1977), 171--182.
  • J. Byun, On the automorphism group of the Kohn--Nirenberg domain, J. Math. Anal. Appl. 266 (2002), 342--356.
  • D. W. Catlin, Estimates of invariant metrics on pseudoconvex domains of dimension two, Math. Z. 200 (1989), 429--466.
  • J. P. D'Angelo, Real hypersurfaces, orders of contact, and applications, Ann. of Math. (2) 115 (1982), 615--673.
  • S. Fu, A. V. Isaev, and S. G. Krantz, Reinhardt domains with noncompact automorphism groups, Math. Res. Lett. 3 (1996), 109--122.
  • R. E. Greene and S. G. Krantz, Stability of the Carathéodory and Kobayashi metrics and applications to biholomorphic mappings, Complex analysis of several variables (Madison, WI, 1982), Proc. Sympos. Pure Math., 41, pp. 77--93, Amer. Math. Soc., Providence, RI, 1984.
  • ------, Biholomorphic self maps of domains, Complex analysis, II (College Park, MD, 1985/86), Lecture Notes in Math., 1276, pp. 136--207, Springer-Verlag, Berlin, 1987.
  • X. Huang, Some applications of Bell's theorem to weakly pseudoconvex domains, Pacific J. Math. 158 (1993), 305--315.
  • A. V. Isaev and S. G. Krantz, On the boundary orbit accumulation set for a domain with noncompact automorphism group, Michigan Math. J. 43 (1996), 611--617.
  • K. T. Kim, On a boundary point repelling automorphism orbits, J. Math. Anal. Appl. 179 (1993), 463--482.
  • K. T. Kim and S. G. Krantz, Complex scaling and domains with noncompact automorphism group, Illinois J. Math. 45 (2001), 1273--1299.
  • S. Kobayashi, Hyperbolic complex spaces, Springer-Verlag, Berlin, 1998.
  • J. J. Kohn and L. Nirenberg, A pseudoconvex domain not admitting a holomorphic support function, Math. Ann. 201 (1973), 265--268.
  • K. Oeljeklaus, On the automorphism group of certain hyperbolic domains in $C^2,$ Astérisque 217 (1993), 193--216.
  • J. P. Rosay, Sur une caracterisation de la boule parmi les domains de $\Bbb C^2$ par son groupe d'automorphismes, Ann. Inst. Fourier (Grenoble) 29 (1979), 91--97.
  • B. Wong, Characterization of the unit ball in $\Bbb C^n$ by its automorphism group, Invent. Math. 41 (1977), 253--257.